# SDR IPXA201805189707

- Difficulty date: April 30, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: WSP0798505
- Part serial: UP65793
- Condition: Cracked
- Location: Bs 488.81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER WALL LOWER FWD CLOSEOUT IS CRACKED AT BS 488.81, LBL 13.5.  REPAIRED CLOSEOUT IAW SRM 53-20-53, REPAIR 1, FIG 201.  MAJOR.
